# SDR FDEA201707191999

- Difficulty date: July 19, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 59,690 hours, 21,594 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996800200
- Condition: Punctured
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO BAY FLOOR PANEL 162DF PUNCTURED.  A NEW FLOOR PANEL WAS FABRICATED IAW SRZ-25-005.  MAJOR REPAIR.
